Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a sequence of Fourier coefficients


Author: Basudeo Singh
Journal: Proc. Amer. Math. Soc. 7 (1956), 796-803
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1956-0096072-0
MathSciNet review: 0096072
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Mohanty and M. Nanda, On the behaviour of Fourier coefficients, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 79-84. MR 0059395 (15:523d)
  • [2] N. Obrechkoff, Sur la série conjuguée de la série de Fourier, Annuaire Université de Sofia. I. Faculté Physico-Mathématique. Livre 1, vol. 39 (1943) pp. 321-380. MR 0031577 (11:172e)
  • [3] A. Zygmund, Trigonometrical series, 1935, pp. 55, 62.
  • [4] G. H. Hardy and W. W. Rogosinsky, Fourier series, 1944, p. 44.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0096072-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society